MathSciNet Relay Station
MathSciNet bibliographic data
MR2651882 20N20
Anvariyeh, S. M.; Mirvakili, S.; Davvaz, B. Pawlak's approximations in $\Gamma$-semihypergroups. Comput. Math. Appl. 60 (2010), no. 1, 45–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement